# SDR SWAA2025032497127

- Difficulty date: February 17, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON LH HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB; 9.5 INCHES FROM FRONT SPAR; INB SIDE OF RIB LENGTH APPROX= 0.845 INCHES. 2025-136952<[01] TOOL USED ON STEP 4 AND 5 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 60007161486; CAL DUE DATE: 06-SEP-25;[02] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB IAW B737-700 SRM 55-10-01-2R-11. SEE INDIVIDUAL SIGN OFF BELOW;[03] PERFORMED REPAIR ON LT HORIZONTAL STABILIZER LOWER IN-SPAR SKIN AT STATION 193.90 RIB IAW B737-700 SRM 55-10-01-2R-11.  SEE INDIVIDUAL SIGN OFF BELOW CERTIFIED AS RII.
